# SDR CALA2013081690478

- Difficulty date: August 15, 2013
- Submitted: August 19, 2013
- Operation: Air carrier
- Aircraft: N538UA
- Make and model: Boeing 757222
- Aircraft serial: 25222
- Aircraft time: 72,298 hours, 26,478 cycles
- Engine: Pwa PW2040
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indication Sys
- Condition: Inaccurate
- Location: Fuel Qty
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FUEL INDICATOR NOT CORRECT, LT WING READS 0, RT READS 9.5.
